I am a retard and it took me 20 years to figure this out!...

Report article RSS Feed D-9-THC and hippocampus neuroplasty.

Posted by RT2... on Nov 19th, 2012

Delta 9 TetraHydracannibinol usage and its cannabinoids ages the hippocampus, Not only causing dementia like symptoms, but also the psychosis effects of the intoxication, which them becomes a standard schema base for the consumer.
In respect to the DSM-IV's reference to the THC induced Psychosis.
Also seen in adults who have been long term users of D-9-THC.

Post a Comment
click to sign in

You are not logged in, your comment will be anonymous unless you join the community today (totally free - or sign in with your social account on the right) which we encourage all contributors to do.

2000 characters limit; HTML formatting and smileys are not supported - text only

Level
Avatar
Avatar
Offline Since
Aug 20, 2014
Country
Australia Australia
Gender
Male
Member Watch
Track this member
Blog
Browse
Blogs
Report Abuse
Report article